# SDR ASOA201807133045

- Difficulty date: June 15, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 30,876 hours, 23,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14539293013
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND SHEAR CLIP ON LEFT SIDE OF FRAME 80 HAS .900" CRACK AT THE RADIUS. MAINTENANCE REPLACED THE SHEAR CLIP AT FRAME 80, STR 5L-6L.
